Thunderstorm Wind, Ware
- When
- June 26, 3:30 PM EST
- Where
- Ware County, Waycross
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.217, -82.350
A spotter reported that railroad crossing arms were snapped and a large oak tree fell down along State St and Blackshear Ave.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
A spotter reported that railroad crossing arms were snapped and a large oak tree fell down along State St and Blackshear Ave.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 26, 1:50 PM EST, 1 hour 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 250 PM EDT MON JUN 26 2006 .SHORT TERM...COMPLEX PATTERN NOTED ACROSS THE REGION WITH BROAD LOW PRESSURE IN THE LOWER LEVELS OF THE ATMOSPHERE AND EXTENDING FROM THE FLORIDA PENINSULA NORTHWARD INTO THE SOUTHEAST REGION. SURFACE HIGH PRESSURE CONTINUES IN THE NORTHERN ATLANTIC WATERS. ALOFT...CUT- OFF LOW NOTED NEAR THE OHIO VALLEY REGION...WITH A WEAKER LOW NOTED WELL OFFSHORE IN THE FLORIDA ATLANTIC WATERS. SHOWERS AND THUNDERSTORMS ARE FINALLY DEVELOPING ACROSS JAX CWA...WITH STRONGEST THUNDERSTORMS CURRENTLY ALONG THE I-75 CORRIDOR AND ASSOCIATED WITH DOMINANT WEST COAST SEA-BREEZE. SLIVER OF DRIER AIR ALOFT OVER THE EASTERN HALF OF JAX CWA IS LIMITING AFTERNOON DEVELOPMENT ACROSS THIS AREA. BROAD LOW PRESSURE SYSTEM IS FORECAST TO SHIFT NORTH TO NORTHEAST THE NEXT SEVERAL DAYS...WITH STRONGEST DYNAMICS SHIFTING TO EASTERN HALF OF JAX CWA THIS EVENING AND OVERNIGHT TONIGHT. BY TUESDAY MORNING...AFOREMENTIONED LOW IS FORECAST TO POSITION OVER THE CAROLINAS WHILE WESTERLY FLOW WILL PREVAIL ACROSS JAX CWA. THIS FLOW REGIME WILL BRING SLIGHTLY WARMER AND DRIER CONDITIONS FOR TUESDAY...WITH BEST RAIN CHANCES ALONG AND EAST OF THE U.S. HIGHWAY 301 CORRIDOR DUE TO A DOMINANT WEST COAST SEA BREEZE. CUT-OFF LOW OVER THE OHIO VALLEY REGION WILL GRADUALLY PHASE INTO A DIGGING TROUGH THROUGH MID-WEEK...WITH UPPER TROUGH THEN DOMINATING THE EAST COAST THURSDAY ONWARD. HOW FAR SOUTH THIS TROUGH DIGS WILL DETERMINE WHETHER ATTENDANT SURFACE BOUNDARY REACHES JAX CWA. THERE SHOULD BE ENOUGH SHORTWAVE ACTIVITY ON BACKSIDE OF UPPER TROUGH TO ENABLE ATTENDANT SURFACE BOUNDARY TO NEAR JAX CWA LATE WEDNESDAY OR THURSDAY. THIS FEATURE IS FORECAST TO BECOME DIFFUSE UPON REACHING LOCAL AREA...THUS OVERALL DYNAMICS APPEAR ANEMIC. WILL THEREFORE CAP POPS AROUND 40 PERCENT. .LONG TERM (FRIDAY THROUGH MONDAY)...AMPLIFIED PATTERN WILL CONTINUE ACROSS THE LOWER 48 STATES...WITH TROUGHINESS OVER THE EASTERN UNITED STATES AND AN ANTICYCLONE HOLDING OVER THE 4 CORNERS REGION. STRONGEST DYNAMICS ALOFT ASSOCIATED WITH THIS TROUGH WILL HOLD NORTH OF THE AREA THROUGH THE EXTENDED PERIOD. A DOMINANT WEST COAST SEA BREEZE THURSDAY WILL TRANSITION TO A DOMINANT EAST COAST SEA BREEZE BY SUNDAY...WITH HIGHEST RAINFALL CHANCES EACH DAY DEPENDENT UPON WHERE THE SEA- BREEZES COLLIDE. TEMPERATURES WILL REMAIN NEAR CLIMATOLOGY...RANGING FROM UPPER 80S BEACHES TO LOWER 90S INLAND. && .MARINE...WILL CONTINUE SCEC HEADLINES FOR OFFSHORE LEGS DUE TO COMBINED SEAS. BROAD AREA OF LOW PRESSURE OVER THE REGION WILL SHIFT NORTH THE REMAINDER OF THIS WEEK WITH HIGH PRESSURE CONTINUING OVER THE NORTHERN ATLANTIC. A SOUTHEAST TO SOUTH FLOW IN THE LOCAL WATERS WILL WILL VEER TO THE SOUTHWEST OVERNIGHT TONIGHT IN RESPONSE TO LOW PRESSURE LIFTING NORTHWARD. CONDITIONS WILL IMPROVE AFTER TONIGHT AS THE PRESSURE GRADIENT RELAXES AND EASTERLY SWELLS SUBSIDE. A WEAK COLD FRONT IS FORECAST TO NEAR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA LATE WEDNESDAY...WITH FRONT POSSIBLY STALLING OVER THE LOCAL WATERS ON THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 90 70 92 / 50 40 20 20 SSI 75 87 74 89 / 60 40 20 40 JAX 73 89 72 92 / 50 40 20 40 SGJ 75 87 73 88 / 50 40 20 40 GNV 72 90 71 92 / 40 40 20 30 OCF 73 90 71 92 / 40 40 20 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && PUBLIC...ZAPPE MARINE/FIRE WX...PETERSON
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 520 AM EDT MON JUN 26 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 520 AM EDT MON JUN 26 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...MODERATE RISK OF RIP CURRENTS TODAY... ...LOCALLY HEAVY RAINFALL THIS AFTERNOON AND EVENING... A MODERATE RISK OF RIP CURRENTS WILL CONTINUE TODAY AT AREA BEACHES. REFER TO THE LATEST SURF ZONE FORECAST FOR MORE DETAILS. SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS THIS AFTERNOON AND EVENING AS LOW PRESSURE MOVES NORTH ACROSS THE AREA. LOCALLY HEAVY RAINFALL WILL OCCUR DUE TO ABUNDANT MOISTURE AND A SLOW MOVEMENT OF THE SHOWERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY THIS WEEK. THE SHOWERS ARE EXPECTED TO BE MORE NUMEROUS NEAR THE EAST COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MZ
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 202 PM EDT MON JUN 26 2006 FLZ040-261845- MARION- 202 PM EDT MON JUN 26 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT... AT 202 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF ANTHONY...OR 4 MILES NORTHEAST OF OCALA...MOVING NORTH AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ANTHONY...SPARR...CITRA AND ORANGE SPRINGS THROUGH 245 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 204 PM EDT MON JUN 26 2006 FLZ036-261845- ALACHUA- 204 PM EDT MON JUN 26 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA COUNTY FOR STRONG WINDS VALID UNTIL 245 PM EDT... AT 204 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF ARCHER...OR 8 MILES NORTH OF WILLISTON...MOVING NORTHEAST AT 5 TO 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ARCHER AND MICANOPY THROUGH 245 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 313 PM EDT MON JUN 26 2006 GAZ149-261945- ATKINSON- 313 PM EDT MON JUN 26 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ATKINSON COUNTY FOR STRONG WINDS VALID UNTIL 345 PM EDT... AT 313 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 10 MILES WEST OF PEARSON...OR 2 MILES EAST OF WILLACOOCHEE...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PEARSON THROUGH 345 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 340 PM EDT MON JUN 26 2006 FLZ023-262030- BAKER- 340 PM EDT MON JUN 26 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT... AT 340 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF GLEN SAINT MARY... OR 9 MILES NORTH OF RAIFORD...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND GLEN SAINT MARY AND MACCLENNY THROUGH 430 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 424 PM EDT MON JUN 26 2006 FLZ033-038-262115- FLAGLER-ST. JOHNS- 424 PM EDT MON JUN 26 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER AND ST. JOHNS COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT... AT 424 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF DUPONT CENTER TO 10 MILES SOUTH OF FLAGLER BEACH...MOVING NORTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ESPANOLA...BUNNELL...PALM COAST...FLAGLER BEACH...DUPONT CENTER...MARINELAND...CRESCENT BEACH AND BUTLER BEACH THROUGH 515 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2006Every state in 2006This day in weather historyWarnings in Georgia, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515482.